Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Dark and oily skin. History of bipolar disorder. Need medication

my skin was fair and i had normal skin but since 7-8 months my skin has become really dark and oily so that you can see clear difference between other body skin. i had a history of bipolar disorder and have been takin alporic acid aka dvla , Intalith Lithium and bupron anti dipressent i stoped takin them from 3 months but i took them for a year before that.I have also taken orlistat anti obesity pills. now i am on medication of multi vitamin multiminerals and ntioxident tab called NUTRAMIDE and as my skin doctor asked me to get bloodtest turned ot i m animic to b12 so i take methyle coblamine injections as well my doctor asked me to take cholecelciferol sachet for vitamin d-3 once a week and prescribed me hydroquinoon which i stped due to swelling and redning of face. stil i believe treatment is not effective my skin is literally dark and it has been almost 2 months since i m on medication for skin.
Asked On : Thu, 1 Nov 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
what u need id to stop orlisatt completely and u can use hydroquinone but that too in night time to avoid coming in contact with light as that wil cause photosensitive reaction to skin and cause redning u can use parafin wax containig solutions to make ur skin better and u r taking multivitamins and multi minerals which will help ur skin glow in any ways
Answered: Tue, 20 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor